# SDR CA120808006

- Difficulty date: July 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing Cage
- Part number: 214040118001
- Condition: Making Metal
- Location: Transmission
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MIDDLE BEARING OUTTER RACE SPALLING.  BEARING CAGE BROKEN.
